# SDR ASOA201707121811

- Difficulty date: July 12, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670312621
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CRACKED NEAR STR 1R.   REPAIRED THE FRAME IAW REO 670-53-21-1441, AND EC/TC REO 670-53-21-1441, REV A.  THIS IS A MAJOR REPAIR.
